# SDR SRAA971009

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4388
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Det
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, NR 1 TURBINE OVERHEAT LIGHT CAME ON, RETARDED THROTTLE TO 977 AND LIGHT WENT OUT.  AIRCRAFT ARRIVE AT DESTINATION WITHOUT INCIDENT.  INSPECTED OVERHEAT DETECTORS AND FOUND ELEMENTS DEFECTIVE.  REPLACED DETECTORS AND OPS CHECKED GOOD PER MM CH 26.
